MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. MINEROSS XP; PORCINE ANORGANIC BONE MINERAL

COLLAGEN MATRIX, INC. MINEROSS XP; PORCINE ANORGANIC BONE MINERAL
Model Number MINXP-CAN0.5SM
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Collagen matrix, inc.Received medwatch form mw5166536-1 from the fda on 02/17/2025.The form indicates that on (b)(6) 2024, the patient had an allograft done at an unknown site/location.Since then, the patient contracted tuberculosis (tb) and has been working with physicians to get on a 9-month antibiotic regimen.Since the last time the patient tested negative for tb.The only other person the patient had substantial contact with has recently tested negative for tb.As a result, it is suspected that the allograft to be the means by which the patient contracted tb.In the initial medwatch form, the following products were indicated as follows: information about the companies involved in providing the bone tissue used in (b)(6) allograft: mineross xp, ref: minxpcan0.5sm lot pmcu23k1; use by 2026-08-31 manufacturer: collagen matrix inc.Distributed by (b)(4) lot: fg24030528, cortical and cancellous chips 1.0cc quality department (b)(6).Cadaver bone tissue implanted in allograft.Collagen matrix, inc.Reached out to the initial complainant that our product is a xenograft (porcine anorganic bone mineral) and not an allograft initially indicated in the medwatch form.Additional information received on 03/10/2025 by the initial complainant "our oral surgeon said that the patient did in fact receive her allograft from human tissue, not porcine as you claim.Additional information was received on 03/19/2025 after a meeting with the clinician, it was confirmed that mineross xp manufactured by collagen matrix, inc.Was not used in the patient's procedure.The product used was genate blend cortical & cancellous chips (1.0cc), distributed by biohorizons, and listed under the reference min-c1.0 with lot number fg24030528, expiration date: 02/28/2029.The procedure involved the extraction of tooth #3 on (b)(6) 2024, followed by grafting at the same site on (b)(6) 2024.A follow-up appointment took place on (b)(6) 2024, with an updated ct scan on (b)(6) 2024.The patient tested positive for tb on (b)(6) 2025, several months after the surgery.It was noted that the patient had no symptoms and undergoes yearly tests for viral load, which inadvertently led to the positive tb test.The patient did not travel outside of the us within the year of a diagnosis.Qa assessment determined that the dhr met release criteria.Qc testing from the dhr met acceptance criteria.Product meets regulatory requirements.

Brand Name
MINEROSS XP
Common Device Name
PORCINE ANORGANIC BONE MINERAL
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
2014051477
MDR Report Key21677347
Report Number2249852-2025-00002
Device Sequence Number7740363
Product Code NPM
UDI-Device Identifier00813954021645
UDI-Public(01)00813954021645(17)260831(10)PMCU23K1
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K140714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/31/2026
Device Model NumberMINXP-CAN0.5SM
Device Lot NumberPMCU23K1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown